Some inequalities involving positive linear maps under certain conditions

Ravinder Kumar, Rajesh Sharma, I. M. Spitkovsky

Research output: Contribution to journalArticlepeer-review

Abstract

We demonstrate that several well-known classical inequalities also hold for some positive linear maps on matrix algebra. It is shown that for such maps the Jensen inequality hold for all ordinary convex functions.

Original languageEnglish (US)
Pages (from-to)843-854
Number of pages12
JournalOperators and Matrices
Volume13
Issue number3
DOIs
StatePublished - 2019

Keywords

  • Convex function
  • Eigenvalues
  • Jensen’s inequality
  • Schwarz’s inequality
  • Unital positive linear maps
  • Čebyšev’s inequality

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Some inequalities involving positive linear maps under certain conditions'. Together they form a unique fingerprint.

Cite this